The size of $\tilde{T}$

Archive for Mathematical Logic 39 (7):541-568 (2000)

Abstract

Given a stationary subset T of $\omega_{1}$ , let $\tilde{T}$ be the set of ordinals in the interval $(\omega_{1}, \omega_{2})$ which are necessarily in the image of T by any embedding derived from the nonstationary ideal. We consider the question of the size of $\tilde{T}$ , givenT, and use Martin's Maximum and $\mathbb{P}_{max}$ to give some answers

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,743

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-12-01

Downloads
29 (#399,260)

6 months
1 (#387,390)

Historical graph of downloads
How can I increase my downloads?

References found in this work

[Omnibus Review].Thomas Jech - 1992 - Journal of Symbolic Logic 57 (1):261-262.
Chang's Conjecture and the Non-Stationary Ideal.Daniel Evan Seabold - 2001 - Journal of Symbolic Logic 66 (1):144-170.
Chang's Conjecture and the Non-Stationary Ideal.Daniel Evan Seabold - 2001 - Journal of Symbolic Logic 66 (1):144-170.

Add more references

Citations of this work

Kurepa Trees and Namba Forcing.Bernhard König & Yasuo Yoshinobu - 2012 - Journal of Symbolic Logic 77 (4):1281-1290.
Martin’s Maximum and Definability in H.Paul B. Larson - 2008 - Annals of Pure and Applied Logic 156 (1):110-122.
On a Convenient Property About $${[\gamma]^{\aleph_0}}$$.David Asperó - 2009 - Archive for Mathematical Logic 48 (7):653-677.

Add more citations

Similar books and articles

Computable Shuffle Sums of Ordinals.Asher M. Kach - 2008 - Archive for Mathematical Logic 47 (3):211-219.
Normal Subgroups of Nonstandard Symmetric and Alternating Groups.John Allsup & Richard Kaye - 2007 - Archive for Mathematical Logic 46 (2):107-121.
Modified Weyl Theory and Extended Elementary Objects.W. Drechsler - 1989 - Foundations of Physics 19 (12):1479-1497.
A Weak Variation of Shelah's I[Ω₂].William J. Mitchell - 2004 - Journal of Symbolic Logic 69 (1):94-100.
PFA and Ideals on $\omega_{2}$ Whose Associated Forcings Are Proper.Sean Cox - 2012 - Notre Dame Journal of Formal Logic 53 (3):397-412.
The Mass Operator in Riemannian Spacetimes.Kh Huleihil & S. Malin - 1980 - Foundations of Physics 10 (5-6):459-467.
An Expansion of $\tilde{\mathbf{F}}_p$.Zoé Chatzidakis - 1989 - Journal of Symbolic Logic 54 (2):512 - 521.
Groupwise Density and the Cofinality of the Infinite Symmetric Group.Simon Thomas - 1998 - Archive for Mathematical Logic 37 (7):483-493.
Full Reflection of Stationary Sets Below $Aleph_omega$.Thomas Jech & Saharon Shelah - 1990 - Journal of Symbolic Logic 55 (2):822-830.
On Iterating Semiproper Preorders.Tadatoshi Miyamoto - 2002 - Journal of Symbolic Logic 67 (4):1431-1468.